Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
geometro

Extreme dryness issue

Well I've been on dans regime for 5 days now, my skin looks better, but throughout the entire day parts of my skin feels like its being pricked by needles and I get dryness sensation but when I look in the mirror I see no dryness because of the moisturizer. Another thing is that my eyes are swolen now and I don't apply BP or Moisturizer to them. Anyone have any tips? I use only about 1 pump of BP evenly spread, the two things that bother me is the constant 24 hour needle pains in my face and the inflammed eyes. So far my skin is looking better, also on a side note the blackheads on my tzone are popping out, literally! The only time this happens to me is when I get a good tan, the following week I have all of them popping out. However this time im avoiding the sun so I dont know what is going on. Anyone have any tips?

Share this post


Link to post
Share on other sites
Well I've been on dans regime for 5 days now, my skin looks better, but throughout the entire day parts of my skin feels like its being pricked by needles and I get dryness sensation but when I look in the mirror I see no dryness because of the moisturizer. Another thing is that my eyes are swolen now and I don't apply BP or Moisturizer to them. Anyone have any tips? I use only about 1 pump of BP evenly spread, the two things that bother me is the constant 24 hour needle pains in my face and the inflammed eyes. So far my skin is looking better, also on a side note the blackheads on my tzone are popping out, literally! The only time this happens to me is when I get a good tan, the following week I have all of them popping out. However this time im avoiding the sun so I dont know what is going on. Anyone have any tips?

When I first started the regimen I was having the same problems that you were having. For the dryness I would really suggest adding some jojoba oil to your moisturizer if you are not using Dan's moisturizer. The jojoba oil works fabulously, and it will definitely help with the dryness you are experiencing. As for the eyes swelling issue you have to avoid the eye area completely, and place the B.P. no higher than the cheekbone. Also just avoid touching your eyes in general, because just simply rubbing them while bp is on your hands will cause your eyes to swell or make them red.

Share this post


Link to post
Share on other sites

I am going through the same thing! First I would say my acne is mild to moderate. I started using this on Tuesday and everything was fine for 3 days, face almost immediately cleared up. Then BAM! I am having the same effects. My face is very itchy for the past 36 hours. Yesterday my eyes were swollen and my entire face started itching, like crazy. I try not to itch it but my face still gets very red and even looks swollen. I thought well let me not do the BP on Saturday night. So I did the cleanser and moisturizer, and it just got worse. This morning I woke up and it wasn't that bad. My face was still a little red, especially under the eyes. Went out, had lunch, came back home and took a nap. Woke up and I was sooooooo itchy again. I put some moisturizer on and BAM! My face got more red then ever. So I took a shower, shaved and put some of my gillette moisturizer on. Not that red anymore, but this is just rediculous. I feel like something is just not right... Could I be allergic to the moisturizer or something?

Share this post


Link to post
Share on other sites

I think 1 pump of BP is a lot of BP to start with, so no surprise you're having redness and dryness problems! I wasn't using the equivalent of that amount until I had been on the regimen for maybe 3 or 4 weeks back when I started. I would definitely use less than half that amount, and maybe even only once a day until your face feels more comfortable. Try to aim for about 1/3 of a pump for the next week or so before increasing it gradually.

Share this post


Link to post
Share on other sites
I think 1 pump of BP is a lot of BP to start with, so no surprise you're having redness and dryness problems! I wasn't using the equivalent of that amount until I had been on the regimen for maybe 3 or 4 weeks back when I started. I would definitely use less than half that amount, and maybe even only once a day until your face feels more comfortable. Try to aim for about 1/3 of a pump for the next week or so before increasing it gradually.

I dont know if its too much BP because I used to use 5% BP perscription and my face would dry but not as bad as it feels like right now.

I am using Dans Moisturizer which has Jojoba oil, im thinking maybe I should get the jojoba oil from him and put some in his moisturizer? How about getting a Mint Julep mask and using it once a day or every other day?

Share this post


Link to post
Share on other sites

^ Even though you used 5% BP before, you probably weren't using nearly as much as you are now. With prescription BP, derms usually recommend just smearing a thin layer all over your face, which is why it's not as drying as using lots of BP, but also why it's often not as effective at preventing acne. Your face is telling you that it can't handle the large amount of BP you started with, so you really ought to cut back. Trust me, it's better to let your face gradually adjust to the BP than to put it through weeks and weeks of dry red hell.

Extra jojoba oil will help with your dryness, so I agree, not a bad idea. The mint julep mask will probably NOT help with dryness, though, since that mask is used to absorb excess oil and dry out pimples rather than to hydrate skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×